# SDR AU980461

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 65B840862
- Condition: Misrigged
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) DURING AFTER-FLIGHT INSPECTION, THE NR 15 KRUEGER FLAP WAS FOUND SEVERELY DAMAGED WITH SURFACE AND STRUCTURE TORN APART.  THE LEADING EDGE FLAP TORQUE TUBE BETWEEN THE OFFSET GEARBOX AND THE NO 15 FLAP OUTBOARD ROTARY ACTUATOR WAS FOUND TO HAVE THE OUTBOARD END FITTING RIVETS SHEARED.  THE CAUSE APPEARS TO HAVE BEEN ASSOCIATED WITH THE BINDING OF NR 16 KRUEGER FLAP WHICH WAS FOUND TO BE MISRIGGED - CURRENTLY UNDER INVESTIGATION BY OPERATOR.
